# SDR SWAA2022121380913

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,217 hours, 31,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO DOOR CENTER SCUFF PLATE CRACKED<[01] PERFORMED HFEC PER 737 NDT PART 6 51-00-00 PROCEDURE 23 OF UNDERLYING STRUCTURE AT THE DAMAGED AREA. NO CRACKS OR OTHER DAMAGED NOTED. REF SRM 53-60-15-1A-3.;[02] R&R AFT CARGO DOOR CENTER SCUFF PLATE PER AMM 53-11-02.
